# SDR SWAA2012102308696

- Difficulty date: October 20, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N347SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24374
- Aircraft time: 75,344 hours, 66,136 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 654645262A
- Part serial: MA3226
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING GROUND SPOILER OUTBOARD ACTUATOR ATTACH POINT BROKEN.  REMOVED AND REPLACED NR 4 GROUND SPOILER PER AMM.
